# SDR 2008UALA04276

- Difficulty date: August 13, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 30,472 hours, 8,242 cycles
- Engine: Pwa PW4052
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENG PRV EICAS AND BLEED LT CAME ON COMING OUT OF THRUST REVERSE.
